MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT5
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported following an intraocular lens (iol) implant procedure, the toric intraocular lens (iol) had an incorrect axial position, leading to a suboptimal visual outcome.To address this issue and improve the uncorrected visual acuity, a surgical intervention was performed to rotate the intraocular lens to the correct position.Preoperative measurements: - uncorrected visual acuity (including date): date all over the gleiche: (b)(6) 2023: 0.32 decimal.- optimal corrected visual acuity (including date): 0,8 +.- manifest refraction (including date): +1,5 /-3,5/12.Postoperative measurements: - uncorrected visual acuity (including date): 0.4 decimal on (b)(6) 2023.- optimal corrected visual acuity (including date): 0.63 , (b)(6) 2023 - manifest refraction (including date): +0,75/-1,0/46 follow-up on 25-jul-2023: ucva 4m: 0.2 logmar, bcva 4m: 0.0 logmar.Subjective refraction: +0.75/-1.25/44°.Iol in loco, axis position should be: 84°, is 78°.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17541408
Report Number9612169-2023-00596
Device Sequence Number6460490
Product Code MJP
UDI-Device Identifier00380652469586
UDI-Public00380652469586
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberCNWTT5
Device Catalogue NumberCNWTT5.195
Device Lot Number25271512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV INJECTOR; MONARCH III, CARTRIDGE D
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale